# SDR ASOA04944

- Difficulty date: November 26, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 6,446 hours
- Engine: Ge CF343B1
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 4871907191
- Condition: Dirty
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BF10018002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE LT INTERIOR EMERGENCY EXIT LIGHT FORWARD OF THE WING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED THE LT INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY FORWARD OF THE WING AND CLEANED THE CONNECTORS; THEN REINSTALLED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
